PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 1 | 7-18
Tytuł artykułu

On homeomorphic and diffeomorphic solutions of the Abel equation on the plane

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the Abel equation
φ[f(x)] = φ(x) + a
on the plane ℝ², where f is a free mapping (i.e. f is an orientation preserving homeomorphism of the plane onto itself with no fixed points). We find all its homeomorphic and diffeomorphic solutions φ having positive Jacobian. Moreover, we give some conditions which are equivalent to f being conjugate to a translation.
Słowa kluczowe
Rocznik
Tom
58
Numer
1
Strony
7-18
Opis fizyczny
Daty
wydano
1993
otrzymano
1990-08-01
poprawiono
1992-03-16
poprawiono
1992-05-10
Twórcy
  • Institute of Mathematics, Pedagogical University of Cracow, Podchorążych 2, 30-084 Kraków, Poland
Bibliografia
  • [1] S. A. Andrea, On homeomorphisms of the plane which have no fixed points, Abh. Math. Sem. Hamburg 30 (1967), 61-74.
  • [2] S. A. Andrea, The plane is not compactly generated by a free mapping, Trans. Amer. Math. Soc. 151 (1970), 481-498.
  • [3] R. Engelking and K. Sieklucki, Topology. A Geometric Approach, Sigma Ser. Pure Math. 4, Heldermann, Berlin 1992.
  • [4] T. Homma and H. Terasaka, On the structure of the plane translation of Brouwer, Osaka Math. J. 5 (1953), 233-266.
  • [5] M. Kuczma, On the Schröder equation, Rozprawy Mat. 34 (1963).
  • [6] R. Sikorski, Advanced Calculus. Functions of Several Variables, Monograf. Mat. 52, PWN, Warszawa 1969.
  • [7] M. C. Zdun, On continuous iteration groups of fixed-point free mapping in ℝ² space, in: Proc. European Conference on Iteration Theory, Batschuns 1989, World Scientific, Singapore 1991, 362-368.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z1p7bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.